Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 37, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 22, 2009, 4:31 AM CDT. It took effect at Oct 22, 2009, 12:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2009, 4:31 AM CDT (09:31 UTC)
- In effect from
- Oct 22, 2009, 12:00 PM CDT
- Expired
- Oct 23, 2009, 11:13 AM CDT
- In force
- 23 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
313 WHUS74 KMOB 220931 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 431 AM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH LATE FRIDAY MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS INCLUDING MOBILE BAY... .HIGH PRESSURE OVER THE SOUTHEAST STATES WILL CONTINUE TO SHIFT EAST TODAY WITH WINDS BECOMING SOUTHEASTERLY. THE GRADIENT BETWEEN THE HIGH AND AN APPROACHING FRONT FROM THE WEST WILL MAINTAIN WINDS NEAR 20 KNOTS OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS...WITH WINDS INCREASING TO NEAR 20 KNOTS OVER MOBILE BAY THIS AFTERNOON. THESE STRONG WINDS WILL PERSIST THROUGH FRIDAY MORNING AS THE COLD FRONT STEADILY ADVANCES EAST TOWARD THE MARINE AREA. GMZ630-221800- /O.NEW.KMOB.SC.Y.0037.091022T1700Z-091023T1600Z/ MOBILE BAY- 431 AM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 AM CDT FRIDAY. EAST SOUTHEAST WINDS OF 15 TO 20 KNOTS THIS MORNING WILL BECOME SOUTHEAST AT AROUND 20 KNOTS THIS AFTERNOON AND PERSIST THROUGH FRIDAY MORNING AHEAD OF AN EASTWARD MOVING COLD FRONT. GUSTS UP TO 25 KNOTS WILL BE POSSIBLE...ESPECIALLY LATE TONIGHT AND EARLY FRIDAY. CONDITIONS ACROSS THE BAY WILL BECOME ROUGH LATER TODAY IN RESPONSE TO THE INCREASE IN WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-221800- /O.EXT.KMOB.SC.Y.0036.000000T0000Z-091023T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 431 AM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT FRIDAY. SOUTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE TODAY WITH WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT THROUGH FRIDAY MORNING. SIGNIFICANT WAVE HEIGHTS OF UP TO 7 FEET CAN BE EXPECTED OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
766 WHUS74 KMOB 221655 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1155 AM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE FRIDAY MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS INCLUDING MOBILE BAY... .HIGH PRESSURE OVER THE SOUTHEAST STATES WILL CONTINUE TO SHIFT EAST TODAY WITH WINDS BECOMING SOUTHEASTERLY. THE GRADIENT BETWEEN THE HIGH AND AN APPROACHING FRONT FROM THE WEST WILL MAINTAIN WINDS NEAR 20 KNOTS OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS...WITH WINDS INCREASING TO NEAR 20 KNOTS OVER MOBILE BAY THIS AFTERNOON. THESE STRONG WINDS WILL PERSIST THROUGH FRIDAY MORNING AS THE COLD FRONT STEADILY ADVANCES EAST TOWARD THE MARINE AREA. GMZ650-655-670-675-230100- /O.CON.KMOB.SC.Y.0036.000000T0000Z-091023T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1155 AM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY. SOUTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE TODAY WITH WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT THROUGH FRIDAY MORNING. SIGNIFICANT WAVE HEIGHTS OF UP TO 7 FEET CAN BE EXPECTED OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-230100- /O.CON.KMOB.SC.Y.0037.091022T1700Z-091023T1600Z/ MOBILE BAY- 1155 AM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY. EAST SOUTHEAST WINDS OF 15 TO 20 KNOTS THIS MORNING WILL BECOME SOUTHEAST AT AROUND 20 KNOTS THIS AFTERNOON AND PERSIST THROUGH FRIDAY MORNING AHEAD OF AN EASTWARD MOVING COLD FRONT. GUSTS UP TO 25 KNOTS WILL BE POSSIBLE...ESPECIALLY LATE TONIGHT AND EARLY FRIDAY. CONDITIONS ACROSS THE BAY WILL BECOME ROUGH LATER TODAY IN RESPONSE TO THE INCREASE IN WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHUS74 KMOB 222017 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 317 PM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE FRIDAY MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS INCLUDING MOBILE BAY... .THE GRADIENT BETWEEN HIGH PRESSURE AND AN APPROACHING FRONT FROM THE WEST WILL MAINTAIN WINDS OF 20 TO 25 KNOTS OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS AND MOBILE BAY THROUGH EARLY FRIDAY. THESE STRONG WINDS WILL PERSIST THROUGH FRIDAY MORNING AS THE COLD FRONT STEADILY ADVANCES EAST TOWARD THE MARINE AREA. GMZ650-655-670-675-230430- /O.CON.KMOB.SC.Y.0036.000000T0000Z-091023T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 317 PM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY. SOUTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE TODAY WITH WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT THROUGH FRIDAY MORNING. SIGNIFICANT WAVE HEIGHTS OF UP TO 7 FEET CAN BE EXPECTED OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-230430- /O.CON.KMOB.SC.Y.0037.000000T0000Z-091023T1600Z/ MOBILE BAY- 317 PM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY. SOUTHEAST WINDS AROUND 20 KNOTS THIS AFTERNOON AND PERSIST THROUGH FRIDAY MORNING AHEAD OF AN EASTWARD MOVING COLD FRONT. GUSTS UP TO 25 KNOTS WILL BE POSSIBLE...ESPECIALLY LATE TONIGHT AND EARLY FRIDAY. THIS WILL CAUSE ROUGH CONDITIONS ACROSS THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
892 WHUS74 KMOB 230319 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1019 PM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE FRIDAY MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS INCLUDING MOBILE BAY... .THE GRADIENT BETWEEN HIGH PRESSURE AND AN APPROACHING FRONT FROM THE WEST WILL MAINTAIN WINDS OF 20 TO 25 KNOTS OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS AND MOBILE BAY THROUGH EARLY FRIDAY. THESE STRONG WINDS WILL PERSIST THROUGH FRIDAY MORNING AS THE COLD FRONT STEADILY ADVANCES EAST TOWARD THE MARINE AREA. GMZ650-655-670-675-231130- /O.CON.KMOB.SC.Y.0036.000000T0000Z-091023T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1019 PM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY. SOUTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE TODAY WITH WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT THROUGH FRIDAY MORNING. SIGNIFICANT WAVE HEIGHTS OF UP TO 7 FEET CAN BE EXPECTED OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-231130- /O.CON.KMOB.SC.Y.0037.000000T0000Z-091023T1600Z/ MOBILE BAY- 1019 PM CDT THU OCT 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY. SOUTHEAST WINDS AROUND 20 KNOTS THIS AFTERNOON AND PERSIST THROUGH FRIDAY MORNING AHEAD OF AN EASTWARD MOVING COLD FRONT. GUSTS UP TO 25 KNOTS WILL BE POSSIBLE...ESPECIALLY LATE TONIGHT AND EARLY FRIDAY. THIS WILL CAUSE ROUGH CONDITIONS ACROSS THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
881 WHUS74 KMOB 231240 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 740 AM CDT FRI OCT 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE THIS MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS INCLUDING MOBILE BAY... .SOUTHERLY FLOW AHEAD OF A FRONT WILL REMAIN STRONG OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS AND MOBILE BAY THROUGH LATE THIS MORNING. GMZ650-655-670-675-231600- /O.CON.KMOB.SC.Y.0036.000000T0000Z-091023T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 740 AM CDT FRI OCT 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. SOUTH WINDS AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS REMAIN IN THE FORECAST. SIGNIFICANT WAVE HEIGHTS OF 4 TO 7 FEET CAN BE EXPECTED OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-231600- /O.CON.KMOB.SC.Y.0037.000000T0000Z-091023T1600Z/ MOBILE BAY- 740 AM CDT FRI OCT 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. SOUTH TO SOUTHWEST WINDS AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS CAN BE EXPECTED THIS MORNING. THIS WILL CAUSE ROUGH CONDITIONS ACROSS THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
572 WHUS74 KMOB 231613 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1113 AM CDT FRI OCT 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...OUT TO 20 NAUTICAL MILES...UNTIL LATE THIS AFTERNOON... ...THE SMALL CRAFT ADVISORY FOR MOBILE BAY HAS BEEN CANCELLED... .A SOUTHERLY FLOW AHEAD OF A FRONT WILL REMAIN STRONG OVER THE ALABAMA AND NORTHWEST FLORIDA GULF COASTAL WATERS THROUGH THIS AFTERNOON...BUT HAS DIMINISHED SLIGHTLY OVER MOBILE BAY. WINDS AND SEAS WILL DROP JUST BELOW SMALL CRAFT ADVISORY LEVELS OVER THE ENTIRE MARINE AREA BY TONIGHT. GMZ630-231715- /O.CAN.KMOB.SC.Y.0037.000000T0000Z-091023T1600Z/ MOBILE BAY- 1113 AM CDT FRI OCT 23 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR MOBILE BAY. WINDS HAVE DECREASED SLIGHTLY OVER MOBILE BAY LATE THIS MORNING AS A COLD FRONT IS MOVING ACROSS THE AREA. WESTERLY WINDS OF 15 TO 20 KNOTS WILL GRADUALLY DIMINISH TO AROUND 10 TO 15 KNOTS BY LATE AFTERNOON. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THIS AFTERNOON THROUGH TONIGHT. $$ GMZ650-655-670-675-232100- /O.EXT.KMOB.SC.Y.0036.000000T0000Z-091023T2100Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1113 AM CDT FRI OCT 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE OVER THE GULF COASTAL WATERS THROUGH MOST OF THE AFTERNOON HOURS...GRADUALLY BECOMING MORE WESTERLY AND SLIGHTLY SUBSIDING BY LATE AFTERNOON. SIGNIFICANT WAVE HEIGHTS OF 5 TO 7 FEET CAN BE EXPECTED WELL OFFSHORE...AND 3 TO 5 FEET CLOSER TO SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 21, 11:00 PM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Oct 21, 11:00 PM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1100 PM CDT WED OCT 21 2009
.UPDATE...PACKAGE CLEANED UP TO REMOVE TEMPORAL WORDING FROM THE
FIRST PERIOD OF THE FORECAST AND SKY WORDING. EVERYTHING ELSE
GENERALLY ON TRACK.
&&
.AVIATION...(06Z ISSUANCE)GENERALLY VFR CONDITIONS EXPECTED THROUGH
TONIGHT...WITH INCREASING IFR CONDITIONS THURSDAY AS MODERATE LOW
LEVEL FLOW INCREASES THE ONSHORE FLOW OVER THE AREA. WITH THE STRONG
FLOW...AM EXPECTING MORE STRATUS THAN FOG.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Oct 21, 6:03 AM CDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 603 AM CDT WED OCT 21 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 603 AM CDT WED OCT 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO THE AREA OVERNIGHT WITH THE COVERAGE OF SHOWERS AND THUNDERSTORMS INCREASING ALONG AND AHEAD OF THE FRONT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED DUE TO A LACK OF INSTABILITY...ENOUGH WIND ENERGY WILL BE PRESENT IN THE ATMOSPHERE TO CREATE THE POTENTIAL FOR AN ISOLATED STRONG TO BRIEFLY SEVERE STORM...PRIMARILY CLOSE TO THE COAST. THE MAIN THREAT FROM THE STRONGER STORMS WOULD BE DAMAGING WINDS...HOWEVER ENOUGH WIND SHEAR IS PRESENT SO THAT A BRIEF TORNADO CANNOT BE COMPLETELY RULED OUT. HEAVY RAIN MAY ALSO PRODUCE SOME LOCALIZED NUSIANCE FLOODING. SOUTHEASTERLY WINDS AROUND 20 KNOTS ARE EXPECTED ACROSS THE MARINE AREA THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG A COLD FRONT AS IT MOVES ACROSS THE AREA WITH THE ACTIVITY ENDING FROM WEST TO EAST FRIDAY AFTERNOON. AGAIN...THE LACK OF INSTABILITY WILL PRECLUDE A SIGNIFICANT SEVERE WEATHER THREAT...BUT A BRIEF TORNADO CANNOT BE RULED OUT CLOSE TO THE COAST DUE TO SUFFICIENT WIND SHEAR. NUISANCE FLOODING FROM HEAVY RAIN WILL ALSO BE A THREAT. A MODERATE TO STRONG OFFSHORE WIND IS FORECAST TO DEVELOP LATE FRIDAY NIGHT INTO SATURDAY IN THE WAKE OF THE FRONTAL PASSAGE. THIS COULD POSE A HAZARD TO SMALL CRAFT AND A SMALL CRAFT ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 10:08 AM CDT | River Flood Warning | MOB | Mobile | 5 hr |
| Oct 22, 4:32 PM CDT | Special Marine Warning | MOB | 43 min | |
| Oct 22, 5:10 PM CDT | Special Marine Warning | MOB | 50 min | |
| Oct 22, 5:53 PM CDT | Special Marine Warning | MOB | 52 min |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.